Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

139 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What causes rash on the inner wall of vagina?

Answered by
Dr.
Dr. S Patra

OBGYN

Practicing since :2011

Answered : 4047 Questions

default
Posted on Wed, 6 Aug 2014 in General Health
Question: Hello doctor, I noticed a light rash in the inner wall of my vagina's outer lips, I took a picture but I do not know how to upload it
doctor
Answered by Dr. S Patra 35 minutes later
Brief Answer:
UPLOAD SOME CLEAR IMAGES.

Detailed Answer:
Hello,

Thanks for writing to us.

I have RECEIVED your uploaded image and it is slight blurred. Kindly, attach or upload MORE CLEAR and GOOD quality image for proper understanding.

You can send MORE images to ( YYYY@YYYY ) and write the name of referred doctor - Dr Soumen Patra.

I need some additional information regarding your query.

1) Do you shave genital area recently or use hair removal cream?
2) Are you sexually active? If yes, when was your last sexual encounter?
3) Do you have any H/O using scented product, perfume or chemical subs?
4) Is there any H/O itching, fever, gland swelling?
5) What is your last menstrual period date?

Waiting for your response and images.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. S Patra 6 minutes later
Hello, thank you for replying, I am sexually active, I shaved today, my last period was a week late, my soap is scented but all natural and I do have some itching (and it feels amazing when I scratch)
doctor
Answered by Dr. S Patra 2 hours later
Brief Answer:
DETAILS ARE GIVEN BELOW.

Detailed Answer:
Hello,

Thanks for additional information.

Light rash around labial or vaginal lip region is MOSTLY due to irritation of skin or allergic reaction by recent shaving or using hair removal cream. Sensitive skin is more vulnerable to this type of skin condition.

PREVENTION AND TREATMENT:

1) Don't scratch the area. Otherwise, it will more aggravate the condition.

2) Use Aloe Vera Gel for soothing effect or Tea tree oil lotion for healing (if available). Calamine lotion is also useful to reduce itching.

3) If above protocol is NOT effective, then topical 2.5% Hydrocortisone cream can be used to treat inflammatory skin condition.

4) Don't shave frequently. Practice protected sex. Don't stay long time in wet underwear and maintain genital hygiene during period.

5) Use alcohol-free moisturizer cream which contains hydrating ingredients like glycerin, goat's milk, XXXXXXX butter and oils after each time shaving.

Hope, it helps for your information. Kindly, close the discussion if you don't have any other query.

Wish your good health and take care yourself.

Regards,
Dr Soumen
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Procedures

Recent questions on  Hydrocortisone cream

doctor1 MD

Hello doctor The left side corner of the lower and lips and it's lowercvrrmillion border is giving me trouble , I feel like it's dry and some kind of tape is stuck to it sometimes , sometimes I feel little bit of itchy in the corner where the...

doctor1 MD

Hello doctor This is XXXX , I am presently in south XXXXXXX ... for the past couple of days the right side lower lips is red like rashes sometimes sometimes it is not . Also today there was many dead skin around the vermillion border so I wiped it...

doctor1 MD

Hello doctor The left side of the lower lips feels sore like the skin is peeled or a pimple is there ( actually last two days the entire lower lips were dry flaky and peeling so I wiped it off with cotton bud applied hydrocortisone cream overnight...

doctor1 MD

hello Dr, I have a callused and try skin on medial or the ulnar side of my wrist . the doctor prescribed me a hydrocortisone cream, i used it but not as frequent.and now i am noticing cracks in that area of the skin and it is too dry to feel any sensation on it. it happenned suddenly since a year and a half and i was unable to diagnose the reason. Can you please help. thanks

doctor1 MD

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?

doctor1 MD

Two days ago my scalp started to itch at the back of my neck.Now I lhave a rash extendine from the top of my left ear down behind my earwhich is red and itchy and swollen .Feels like I have a lump behind my left ear.Not to mention bumps that are swelling up in my scalp.Tried benadryl , hydrocortisone cream . The itching is driveing me crazy.

doctor1 MD

Hi my husband is suffering from fungal infection of the groin , his dermatologist prescribed him canesten and nizorale cream. since he started the treatment his situation became much worse and the infection spread! so he went back and the doctor prescribed him Gupisone 20mg tablets and a hydrocortisone 17 butyrate 0.1% cream. His skin is really irritated already is it safe to use such treatment as it contains steroids which might increase the irritation?